# SDR A6WA200640067

- Difficulty date: February 7, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 7,127 hours, 6,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 621.0 TO FS 625.3 INTERCOSTAL AT STRINGER 14R IS CRACKED NEAR RADIUS APPROX 1.1 INCH LONG. MAINTENANCE REMOVED AND REPLACED ANGLE IAW SRM.  (K)
